There is a long and growing laundry list of reasons why you should never take a cholesterol-lowering statin drug. And now, there’s another MAJOR reason to add the list…
A brand-new study just discovered a strong link between statin drugs and inflammation of the heart muscle.
I’ll tell you all about these disturbing findings in a moment. But first, let me provide a little context…
Statins fail to achieve intended result
For decades, big pharma — together with their mainstream medical and cardiology co-dependents — have been pushing statin drug prescriptions onto their patients. And all in the name of “preventing heart disease.”
These dangerous drugs definitely work for one thing and one thing only: lowering cholesterol (which our bodies actually need). And because they are effective in lowering cholesterol, the FDA approved them. They decided that statins “must work” based on this one observed mechanism.
But, statins do NOT produce the vital results people need most: reducing heart disease or heart disease-related deaths.
Plus, a wealth of evidence shows they also cause cataracts, dementia, Type II diabetes, kidney disease, metabolic disorders, and other chronic conditions.
And now, a new study links statins to another serious, deadly problem…
The risks of statins get even deadlier
In the new study, published in JAMA Internal Medicine, researchers began their report with an overview of the “well-recognized adverse effects” of statin drugs.
First, the researchers mention that an estimated 7 to 29 percent of all statin users experience myalgia, or muscle aches.
That finding is no surprise, since muscle is a metabolically active tissue. And statins poison cellular metabolism, which quickly results in muscle cramps, pain, and crippling dysfunction.
In fact, within 24 hours of starting statin drugs, many patients experience severe muscle pain and weakness. Oftentimes, they can’t even get up out of their chairs, much less back to their cardiologists to complain!
If myalgia persists, the damaged muscle tissue begins to release toxins into the bloodstream, which then poisons the kidneys. This serious, progressive condition is called rhabdomyolysis.
Fortunately, these two acute problems are easy to spot, easy to diagnose, and easy to fix. All you have to do is stop taking the statin.
Most patients feel back to normal within 24 hours of stopping the statin drugs.
A dangerous and misleading numbers game
The study researchers claim that rhabdomyolysis can affect less than 1 in 10,000 people (.4 to be exact). Of course, they want us to think that incidence is “rare.”
But don’t let them fool you…
When you consider the ramifications of taking this medication over time, that rate can quickly climb to 16 or more patients per 10,000. Especially since they want you to start taking these drugs earlier and earlier, without ever going off of them. Indeed, taking a statin drug is often a lifetime sentence…
And when you consider the tens of millions of adults who actually now take these drugs (and the millions more they want to take them), the “small” number of 16 in 10,000, suddenly becomes 16,000 in 10 million and 160,000 in 100 million. This “rare” deadly condition caused by statins could wipe out the entire population of a mid-sized city. Not such a small problem after all.
Plus, for those who can actually tolerate the acute pain caused by statins, the risks can get even worse…
They can end up with long-term, permanent damage to the heart muscle itself.
Statins tied to serious heart inflammation
The third condition the researchers studied was idiopathic inflammatory myositis (IIM).
“Inflammatory myositis” refers to chronic inflammation of the heart muscle. (It can also affect the vessels that supply blood to the heart.)
And “idiopathic” means that the cause of it is supposedly unknown.
But, in my view, based on the research, they should drop the word “idiopathic” from the name and instead just rename it “statin-induced inflammatory myositis.” And this new study explains why…
The study researchers looked at data from adults 40 years and older who took statin drugs and were diagnosed with inflammatory myositis compared
to matched control subjects. (Controls were diagnosed with the condition, but did not take statin drugs.)
Turns out, people with IIM were almost twice as likely to be taking statin drugs at the time of diagnosis.
And the longer the participants took the drugs, the more likely they were to develop IIM.
For example, from 2000 to 2002, just 6 percent of patients with IIM were exposed to a statin. But that number skyrocketed to 49 percent from 2012 to 2014 after 10 years of taking the drugs.
And unlike the acute problems I mentioned earlier, the severe and debilitating inflammatory myositis does not resolve when statins are stopped. And it can result in a permanent autoimmune disorder.
Yet still, after all that evidence, the researchers concluded, “We want to underscore the importance of people with appropriate risk levels to take their statins…”
According to their even their own data, there is nothing “appropriate” about taking statins.
Just stop the insanity! Both the American Geriatric Society and the Journal of the AMA say there is no evidence for older adults to continue taking them.
Fortunately, you can ditch the statins and learn more about all the effective, natural, non-drug approaches for preventing and reversing heart disease in my Heart Attack Prevention & Repair Protocol. To learn more about it or enroll today, simply click here.
P.S. Next week, I’ll share with you even more evidence highlighting the dangers of statins. It’s a must-read. Stay tuned!
“Association of Statin Exposure With Histologically Confirmed Idiopathic Inflammatory Myositis in an Australian Population,” JAMA Internal Medicine, July 30, 2018
“Statins for Primary Prevention: The Debate Is Intense, but the Data Are Weak,” JAMA Internal Medicine (www.jamanetwork.com) 11/12/2016